I’m a postdoc at the University of Bonn working with Valentin Blomer and Tobias Weich.
I received my PhD in mathematics at the University of Wisconsin - Madison in May 2025. My advisor was Simon Marshall.
Email: palindromeh@gmail.com
Uniform Bounds for Maximal Flat Periods on SL(n,R). Harris, Phillip [arxiv]
Random Nilpotent Groups of Maximal Step. Harris, Phillip. New York Journal of Mathematics, Volume 28, 1365-1371 (2022) [arxiv]
Frobenius distributions of elliptic curves in short intervals on average. A. Agwu, P. Harris, S. Kannan, K. James, H. Li. The Ramanujan Journal, Volume 58, 75–120 (2022) [link]
Frobenius Distributions in Short Intervals for CM Elliptic Curves. A. Agwu, P. Harris, S. Kannan, K. James, H. Li. Journal of Number Theory, Volume 188, 263-280, 2018. [link]